# SDR FDEA202109292427

- Difficulty date: September 29, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 110,995 hours, 23,309 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - LOWER VERTICAL STABILIZER , LEFT HAND REAR CENTER SPAR TO REAR SPAR   INTERCOSTAL AT STATION Y = 2164 FOUND CRACKED. EMPENNAGE - LOWER VERTICAL STABILIZER , LEFT HAND REAR CENTER SPAR TO REAR SPAR   INTERCOSTAL AT STATION Y = 2164 REPAIR CARRIED OUT AS PER SRM 55-30-02-2R FIGURE 203   REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
